# SDR ARWA9606070

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 2110 · Cabin Compressor System
- Part: Clamp
- Condition: Loose
- Location: Turbo Compressor
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB, UNABLE TO MAINTAIN PRESSURIZATION WITH FOUR T/C'S OPERATING AT 24,000 FT.  CABIN DIFFERENTIAL KEPT CLIMBING, RETURNED TO JFK.  FOUND LEFT SIDE TURBO COMPRESSOR HOT AIR DUCT CLAMP LOOSE BY BULKHEAD IN UNPRESSURIZED AREA.  RETIGHTENED CLAMP, PRESSURIZED AIRCRAFT TO 8.6 AND NO LEAK NOTED.
